# SDR COEA2014040401917

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,644 hours, 31,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Bent
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DAMAGE TO FLOOR BEAM 17, OTBD END HAS BEND.  COMMON TO AFT LOWER AREA OF FWD CARGO DOOR.  PROBABLE CONTACT FROM GND EQUIPMENT.
